ANTIDEPRESSANTS MAY INCREASE by Katie Moore

March 8, 2016 by RJ

 

Thoughts of suicide, self injury,
homicide, sleeplessness, sexual
dysfunction, inability to urinate,
liver pain, kidney pain, confusion,
fainting upon standing, muscle
aches and weakness.

Notify your doctor immediately
if these things occur to prevent
untimely deaths and possibly
fatal conditions which are rare,
but reported in clinical trials. Do
remember, your doctor got you
into this mess in the first place
and be prepared for him to feel
defensive. Tread carefully, speak
calmly. It really would be easier
to send you somewhere for
observation. Avoid this.

This medication may not begin
to work for six weeks, try not
to give up on life for six more
weeks. Six weeks is a long time
to spend in bed and cry until
your eyes sting, but they’re such
a pretty color when you cry.
Hold onto that. Most patients
say the nausea subsides in two
and you’ll start to feel some
better. Do not stop taking your
pills without consulting your
Doctor. You must wean off,
like a baby with a bottle that’s
wrecking its teeth. Take it slow.

When stopping this drug you
will experience electric shock
sensations, depression, anxiety,
thoughts of suicide, self injury,
homicide, sleeplessness, sexual
dysfunction. The duration of
these symptoms varies from
person to person. If you have
difficulty stopping this
medication, your doctor may
be able to prescribe something.

 

 

KATIE MOORE is the founder of a little literary magazine called The Legendary, a coffee shop manager, an improv actor, and a proud mother. She writes because her life depends on it. Katie comes from the untouched wilderness of Southern Maryland, makes her home in the concrete jungle of Memphis, Tennessee, and plans to someday retire to a certain mountain peak in Appalachia to raise goats and rescue pitbulls.  Her hair is curly, her wit is sharp, and if you need to know more check out http://www.thegirlcircus.com.

%d bloggers like this: